# SDR CALA2015021200091

- Difficulty date: February 7, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 42,193 hours, 17,126 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 5320-02076 REV E, OPERATIONS 04 MAIN CABIN SEAT TRACK SPLICE LOCATION AT 727B, RBL 45.50 HAS CRACKS ON THE FLANGE AFT HOLE & THE OTBD FLANGE AFT HOLE.  THE HOLES IN THE SEAT TRACK FLANGES WILL NOT MEET MINIMUM EDGE DISTANCE REQUIREMENT IAW EA.  TRIMMED OUT DAMAGED AREA & INSTALLED ALL REPAIR PARTS IAW ECRA 5320-02404.
